RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2001, Volume 192, Number 9, Pages 85–108 (Mi msb595)  

This article is cited in 6 scientific papers (total in 6 papers)

On $(v,k)$-configurations

F. M. Malysheva, V. E. Tarakanovb

a Academy of Criptography of Russia
b Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: New combinatorial objects, which we call $(v,k)$-configurations, are introduced and studied. They occur as a result of weakening the conditions defining well-known combinatorial objects, the $(v,k,\lambda)$-configurations. Existence results for $(v,k)$-configurations are proved and methods for constructing them are indicated, based, in particular, upon group-theoretic constructions and quadratic residues modulo a prime. An extended list of examples of $(v,k)$-configurations, including several infinite series, is presented.

DOI: https://doi.org/10.4213/sm595

Full text: PDF file (357 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2001, 192:9, 1341–1364

Bibliographic databases:

Document Type: Article
UDC: 519.142
MSC: 05B30
Received: 18.12.2000

Citation: F. M. Malyshev, V. E. Tarakanov, “On $(v,k)$-configurations”, Mat. Sb., 192:9 (2001), 85–108; Sb. Math., 192:9 (2001), 1341–1364

Citation in format AMSBIB
\Bibitem{MalTar01}
\by F.~M.~Malyshev, V.~E.~Tarakanov
\paper On $(v,k)$-configurations
\jour Mat. Sb.
\yr 2001
\vol 192
\issue 9
\pages 85--108
\mathnet{http://mi.mathnet.ru/msb595}
\crossref{https://doi.org/10.4213/sm595}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1867010}
\zmath{https://zbmath.org/?q=an:1020.05017}
\transl
\jour Sb. Math.
\yr 2001
\vol 192
\issue 9
\pages 1341--1364
\crossref{https://doi.org/10.1070/SM2001v192n09ABEH000595}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000173373400004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0035528286}


Linking options:
  • http://mi.mathnet.ru/eng/msb595
  • https://doi.org/10.4213/sm595
  • http://mi.mathnet.ru/eng/msb/v192/i9/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Frolov, “Classification of indecomposable Abelian $(v,5)$-groups”, Discrete Math. Appl., 18:1 (2008), 99–114  mathnet  crossref  crossref  mathscinet  zmath  elib
    2. F. M. Malyshev, A. A. Frolov, “Classification of $(v,3)$-Configurations”, Math. Notes, 91:5 (2012), 689–696  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    3. F. M. Malyshev, “Tri semeistva $5$-konfiguratsii”, Matem. vopr. kriptogr., 4:3 (2013), 83–97  mathnet  crossref
    4. F. M. Malyshev, “Chetyre beskonechnye serii $k$-konfiguratsii”, Matem. vopr. kriptogr., 4:4 (2013), 65–75  mathnet  crossref
    5. F. M. Malyshev, “Bazisy rekurrentnykh posledovatelnostei”, Chebyshevskii sb., 16:2 (2015), 155–185  mathnet  elib
    6. A. V. Erokhin, F. M. Malyshev, A. E. Trishin, “Mnogomernyi lineinyi metod i pokazateli rasseivaniya lineinoi sredy shifrpreobrazovanii”, Matem. vopr. kriptogr., 8:4 (2017), 29–62  mathnet  crossref  mathscinet  elib
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:228
    Full text:79
    References:27
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019